A maximum entropy approach to interpolation

Tanveer Fathima, S. ; Yegnanarayana, B. (1990) A maximum entropy approach to interpolation Signal Processing, 21 (1). pp. 17-24. ISSN 0165-1684

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/0...

Related URL: http://dx.doi.org/10.1016/0165-1684(90)90023-R


The maximum entropy approach has been applied to several problems including spectrum estimation, image reconstruction, etc. In this paper we use this approach to address the interpolation problem. Specifically, we address the problem of recovery of the missing samples of a signal from a few of its randomly distributed samples. We also discuss the appropriateness of the maximum entropy method for different distributions of the known samples. Finally, we extend this method to handle additional information about the signal, if available.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Entropy; Interpolation; Reconstruction
ID Code:57737
Deposited On:29 Aug 2011 11:48
Last Modified:29 Aug 2011 11:48

Repository Staff Only: item control page